# SDR ABXA9500461

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59124382
- Condition: Corroded
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT WING UPPER MAIN LANDING GEAR DOUBLER CORRODED IN PREVIOUS BLENDOUTS.  REPLACED RIGHT WING UPPER MAIN LANDING GEAR DOUBLER IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-5.
